American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] A. Katok, G. Knieper, M. Pollicott and H. Weiss. Differentiability of entropy for Anosov and geodesic flows. Bull. Amer. Math. Soc. 22 (1990) 285-293. MR 1013257.
Abstract, references, and article information   
View Article: PDF

[2] Atsushi Katsuda and Toshikazu Sunada. Dynamical $L$-functions and homology of closed orbits. Bull. Amer. Math. Soc. 20 (1989) 73-77. MR 959209.
Abstract, references, and article information   
View Article: PDF

[3] William P. Thurston. On the geometry and dynamics of diffeomorphisms of surfaces. Bull. Amer. Math. Soc. 19 (1988) 417-431. MR 956596.
Abstract, references, and article information   
View Article: PDF

[4] Stephan M. Hammel, James A. Yorke and Celso Grebogi. Numerical orbits of chaotic processes represent true orbits. Bull. Amer. Math. Soc. 19 (1988) 465-469. MR 938160.
Abstract, references, and article information   
View Article: PDF

[5] William A. Veech. Dynamics over Teichmüller space. Bull. Amer. Math. Soc. 14 (1986) 103-106. MR 818062.
Abstract, references, and article information   
View Article: PDF

[6] R. de la Llave, J. M. Marco and R. Moriyón. Canonical perturbation theory of Anosov systems, and regularity results for the Livsic cohomology equation. Bull. Amer. Math. Soc. 12 (1985) 91-94. MR 766961.
Abstract, references, and article information   
View Article: PDF

[7] F. Ledrappier and L.-S. Young. The metric entropy of diffeomorphisms. Bull. Amer. Math. Soc. 11 (1984) 343-346. MR 752794.
Abstract, references, and article information   
View Article: PDF

[8] Robert L. Devaney. Julia sets and bifurcation diagrams for exponential maps. Bull. Amer. Math. Soc. 11 (1984) 167-171. MR 741732.
Abstract, references, and article information   
View Article: PDF

[9] D. A. Lind. Entropies and factorizations of topological Markov shifts. Bull. Amer. Math. Soc. 9 (1983) 219-222. MR 707961.
Abstract, references, and article information   
View Article: PDF

[10] Ernesto A. Lacomba and Lucette Losco. Triple collisions in the isosceles 3-body problem. Bull. Amer. Math. Soc. 3 (1980) Part 1:710-714. MR 571374.
Abstract, references, and article information   
View Article: PDF

[11] F. T. Farrell and L. E. Jones. Markov cell structures. Bull. Amer. Math. Soc. 83 (1977) 739-740. MR 0436217.
Abstract, references, and article information   
View Article: PDF

[12] Robert J. Sacker and George R. Sell. A note on Anosov diffeomorphisms. Bull. Amer. Math. Soc. 80 (1974) 278-280. MR 0331432.
Abstract, references, and article information   
View Article: PDF

[13] Ricardo Mañe. Persistent manifolds are normally hyperbolic. Bull. Amer. Math. Soc. 80 (1974) 90-91. MR 0339283.
Abstract, references, and article information   
View Article: PDF

[14] J. W. Robbin. Topological conjugacy and structural stability for discrete dynamical systems. Bull. Amer. Math. Soc. 78 (1972) 923-952. MR 0312529.
Abstract, references, and article information   
View Article: PDF

[15] Carl P. Simon. On a classification of a Baire set of diffeomorphisms. Bull. Amer. Math. Soc. 77 (1971) 783-787. MR 0285018.
Abstract, references, and article information   
View Article: PDF

[16] R. F. Williams. Classification of symbol spaces of finite type. Bull. Amer. Math. Soc. 77 (1971) 439-443. MR 0300263.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 16 of 16 found      Go to page: 1